# SDR SIMA20181114001

- Difficulty date: November 14, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 33,885 hours, 28,621 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG AIR/GND FAIL MSG AFTER TAKEOFF GEAR WOULD NOT RETRACT. NORMAL LANDING BACK AT MIA. REMOVED AND REPLACED LEGU IAW AMM 32-32-01 OPS CHECK GOOD.
